# SDR HEEA088049

- Difficulty date: June 7, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- Aircraft time: 8,780 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 206011132113A
- Part serial: HB3360
- Condition: Damaged
- Location: M/R Head
- Part time: 101 hours
- Component: Rotor Head
- Component part number: 206011100159
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GRIP RETAINER SPINNING IN RETAINER BORE DUE TO THE LACK OF ENOUGH PROSEAL WHEN RETAINER WAS INSTALLED AT BHT.
